I feel really good on this drug. It seemed like I would take an antidepressant for a while, then I would get "used to it" and my symptoms would come back. I had a blood test and I was supposed to be in menopause... then I just got my period. Did this happen to anyone?
It is possible to have a period even though you are in menopause. You may not get one every month,maybe you might not get another after this one for a long time. If you've just been told you are in menopause,it could take up to 10years before you're actually finished having periods,as i said maybe not every month,but its possible for you to have one now and then maybe not for another few months then it will gradually fade to none at all!
Hope this helps.
Great to hear you're feeling so good with abilify!
Best of luck and take care
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2011 • 2 answers
Posted 2 Nov 2011 • 1 answer
Posted 3 Mar 2012 • 2 answers
Pristiq - Anyone else experience very heavy menstrual bleeding,also passing huge blood clots,taking?
Posted 9 May 2012 • 2 answers
Posted 26 Oct 2016 • 0 answers